Dermatology Community
Cyst returning after cortisone shot??
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Cyst returning after cortisone shot??

So I had a cyst in my inner thigh injected with cortisone and it came back, twice.  It's not as big as it was at first, but it's back.  I think it might be getting irritated from jogging.  it's really super close to where my underwear elastic is on my leg.  Maybe there dis friction there when I jog.  And yes, I Was totally embarrassed when I had to point this out to the derm!  Sitting there with my legs spread...pointing to a cyst!  Anyway, wondering if I should get it shot up again or what to do...or if this will just go away.  Thoughts???
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Dermatology Answerers
Avatar_m_tn
Blank
maatson
Other
209987_tn?1418913008
Blank
tschock
AB
Avatar_m_tn
Blank
PMDER1
San francisco, CA
4851940_tn?1385441629
Blank
jemma116
United Kingdom